Journal of Symbolic Logic

Provability of the Pigeonhole Principle and the Existence of Infinitely Many Primes

J. B. Paris, A. J. Wilkie, and A. R. Woods

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 4 (1988), 1235-1244.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742795

Mathematical Reviews number (MathSciNet)
MR973114

Zentralblatt MATH identifier
0688.03042

JSTOR
links.jstor.org

Citation

Paris, J. B.; Wilkie, A. J.; Woods, A. R. Provability of the Pigeonhole Principle and the Existence of Infinitely Many Primes. J. Symbolic Logic 53 (1988), no. 4, 1235--1244. https://projecteuclid.org/euclid.jsl/1183742795


Export citation